American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.0X) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 123 found      Go to page: 1 2 3 4 > >>

[1] P. Davis and P. Rabinowitz. Some Monte Carlo experiments in computing multiple integrals . Math. Comp. 10 (1956) 1-8. MR 0076451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yudell L. Luke. Evaluation of an integral arising in numerical integration near a logarithmic singularity . Math. Comp. 10 (1956) 14-21. MR 0077219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. A. Rubenstein, Marjorie Huse and Stefan Machlup. Numerical solution of the Schroedinger equation for central fields . Math. Comp. 10 (1956) 30-31. MR 0076458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hugh E. Stelson. Note on using the reciprocal function for a linear inverse interpolation . Math. Comp. 10 (1956) 32-34. MR 0076432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James D. Riley. Solving systems of linear equations with a positive definite, symmetric, but possibly ill-conditioned matrix . Math. Comp. 9 (1955) 96-101. MR 0074915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. W. Clenshaw. A note on the summation of Chebyshev series . Math. Comp. 9 (1955) 118-120. MR 0071856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John W. Sheldon. On the numerical solution of elliptic difference equations . Math. Comp. 9 (1955) 101-112. MR 0074929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Preston C. Hammer and Jack W. Hollingsworth. Trapezoidal methods of approximating solutions of differential equations . Math. Comp. 9 (1955) 92-96. MR 0072547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. L. Brenner and G. W. Reitwiesner. Remark on determination of characteristic roots by iteration . Math. Comp. 9 (1955) 117-118. MR 0071862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henry E. Fettis. Numerical calculation of certain definite integrals by Poisson's summation formula . Math. Comp. 9 (1955) 85-92. MR 0072546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark Lotkin. A set of test matrices . Math. Comp. 9 (1955) 153-161. MR 0074919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James N. Snyder. On the improvement of the solutions to a set of simultaneous linear equations using the ILLIAC . Math. Comp. 9 (1955) 177-184. MR 0074097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. C. Nicholson and J. Jeenel. Some comments on a NORC computation of $\pi$ . Math. Comp. 9 (1955) 162-164. MR 0075672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Greenstadt. A method for finding roots of arbitrary matrices . Math. Comp. 9 (1955) 47-52. MR 0073283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Preston C. Hammer. Iterative procedures for taking roots based on square roots . Math. Comp. 9 (1955) 68. MR 0069583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kuo-Chu Ho. Double interpolation formulae and partial derivatives in terms of finite differences . Math. Comp. 9 (1955) 52-62. MR 0074110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. M. Ostrowski. Note on a logarithm algorithm . Math. Comp. 9 (1955) 65-68. MR 0072535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Luigi Jacchia. On the numerical integration of functions tabulated in logarithmic form . Math. Comp. 9 (1955) 63-65. MR 0069588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Lipton. A note on the electronic computer at Rothamsted . Math. Comp. 9 (1955) 69-70. MR 0069612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. Zondek. The values of $\Gamma(\frac 13)$ and $\Gamma(\frac 23)$ and their logarithms accurate to $28$ decimals . Math. Comp. 9 (1955) 24-25. MR 0068302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eugene H. Herbst, N. Metropolis and Mark B. Wells. Analysis of problem codes on the Maniac . Math. Comp. 9 (1955) 14-20. MR 0068334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. D. Booth. A note on approximating polynomials for trigonometric functions . Math. Comp. 9 (1955) 21-23. MR 0069579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John von Neumann and Bryant Tuckerman. Continued fraction expansion of $2\sp {1/3}$ . Math. Comp. 9 (1955) 23-24. MR 0068900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James D. Riley. Iteration procedures for the Dirichlet difference problem . Math. Comp. 8 (1954) 125-131. MR 0064493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert L. LaFara. A method for calculating inverse trigonometric functions . Math. Comp. 8 (1954) 132-139. MR 0063150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harvey M. Wagner. A partitioning method of inverting symmetric definite matrices on a card-programmed calculator . Math. Comp. 8 (1954) 139-143. MR 0063149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. Davis and P. Rabinowitz. On the estimation of quadrature errors for analytic functions . Math. Comp. 8 (1954) 193-203. MR 0065256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. E. Allen. Analytical approximations . Math. Comp. 8 (1954) 240-241. MR 0064483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Dalgarno. Integrals occurring in problems of molecular structure . Math. Comp. 8 (1954) 203-212. MR 0064473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. Bodewig. A practical refutation of the iteration method for the algebraic eigenproblem . Math. Comp. 8 (1954) 237-240. MR 0064479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 123 found      Go to page: 1 2 3 4 > >>